# SDR SWAA2019081535964

- Difficulty date: August 14, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 45,975 hours, 22,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED, FLIGHT ATTENDANT REPORTED AFT LAV SMOKE DETECTOR ALARM GOING OFF, NO SMOKE OR ODORS NOTED.   R&R AFT LAV SMOKE DETECTOR PER AMM.
